# SDR 2003FA0000913

- Difficulty date: August 1, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N6201K
- Make and model: Stolam RC3
- Aircraft serial: 397
- Engine: Frnkln 6A8215*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 14187
- Condition: Missing
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ENGINE STARTED RUNNING.  ROUGH AND LOST POWER.  AIRCRAFT MADE EMERGENCY LANDING IN CORN FIELD.  FOUND EXHAUST VALVE NR 4 ENGINE CYLINDER MISSING AND HOLE IN PISTON HEAD.  (.5 INCH X 2.5 INCH) HOLE.
